PL EN


2008 | 55 | 3 | 47-60
Article title

SOME ASPECTS OF THE GENERALIZED METHOD OF MOMENTS APPLICATION FOR TIME SERIES MODELS AND PANEL DATA MODELS

Title variants
Languages of publication
PL
Abstracts
EN
One of the most popular methods of estimation of econometric models is Ordinary Least Squares (OLS). The desired properties of the OLS estimators depend on whether the method's assumptions are true. If not, another method of estimation should be applied. An universal method, that can be applied to models, in which the normality of the error term distribution is not assumed, is the Generalized Method of Moments (GMM). One of the main advantages of GMM is that it can be used to perform inference about the parameters in nonlinear dynamic models. The main goal of this paper is to present the key elements of GMM, and one of the possibilities of using it for inference in dynamic panel models
Year
Volume
55
Issue
3
Pages
47-60
Physical description
Document type
ARTICLE
Contributors
  • B. Danska-Borsiak, Uniwersytet Lódzki, Wydzial Ekonomiczno-Socjologiczny, ul. Rewolucji 1905r. nr 41, 90-214 Lódz, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
08PLAAAA05249934
YADDA identifier
bwmeta1.element.7450af87-74c2-3840-bb29-7d8e27c76f4e
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.